# SDR UALA2008111304734

- Difficulty date: November 18, 2007
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 55,990 hours, 30,603 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: G718505
- Part serial: 449
- Condition: Malfunctioned
- Location: Cargo Smoke
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE DETECTION FAILS OPS CHECK.  REPLACED FIRE DETECTION CONTROL PANEL.  OPS CHECKED GOOD.
